Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dry skin and mouth pain after using Benzac on pimple. What shall I do?

i used benzac ac to cure my pimple and i put it on my face especially on my cheek. And next morning, i feel my skin is too dry and i feel hurt when i open my mouth. so i put more moisturiser on my face but i started feel itchy and my face started to swollen, red. now my face looks like tomato and im so afraid. I went to pharmarcy this morning and she said im allegic to some of ingridient on benzac ac. So she recommend medicine and i bought it and used it whole day today. But it didnt get better and still looks same and im so afraid. what shall i do?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi...dear pretty..,
Thanks for choosing HCM..,
Self medication is always dangerous...,
Using medicines in correct way , in right time is..,
justify by Specialist only...,
Why U are going to take advise from pharmacist..,
Pharmacist, is who dispenses the medicines only prescribed by ..,
QUALIFIED DOCTOR...,ok....So consult good Dermatologist..,
not Pharmacist.........thanQ
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor